Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Fluid, pressure in ears due to flying. On nasal spray to pop ears. Will amoxicillin help?

last week I just came from a plane ride and ever since three days after that plane ride, I had some pressure in my left ear.. wasn t so painful, but so quite uncomfortable..I went to the doctor the nest day and she looked in my ear and told me that I had some fluid in my ear from the plane ride..She told me to get nasal spray and to spray it up my nose to pop my ears.. she said if that didn t work to go on an antibiotic called Amoxicillin . .. I am taking this pill now and today is my third day I am taking you know if this pill can help with this kind of issue? Do you know how long this pill can take to kick in? Also if the pressure or the liquid in my ear won t go away, do you know what else the doctor will tell me to do? Sorry this never happend to me before and I just want to know.. people say also that I could wait it out so it can drain by its self..please help? Thanlk you :)
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
keep taking the amoxicillin and the nasal spray, you will be alright.
do steam inhalation after the spraying.
you can chew gum, it helps to unclog the ears,
Dr Rajkishori Godhi.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor